Oklahoma, 2013Tornado in Oklahoma, July 26, 2013
July 26, 2013 · NWS OUN · 1 event in 1 county or zone
Storms developed across portions of southeastern Oklahoma on the afternoon of the 26th. Although the storms generally remained below severe limits, one storm briefly produced a tornado near Lake Texoma.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Storms developed across portions of southeastern Oklahoma on the afternoon of the 26th. Although the storms generally remained below severe limits, one storm briefly produced a tornado near Lake Texoma.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 26, 1:43 PM CST, 42 minutes earlier.
Area forecast discussion, Jul 26, 1:43 PM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
243 PM CDT FRI JUL 26 2013
.DISCUSSION...
STORMS ARE LINGERING ACROSS SOUTHEASTERN OKLAHOMA THIS AFTERNOON
BUT ARE EXPECTED TO BE MOSTLY OUT OF THE AREA BY 00Z. UPPER RIDGE
OVER THE ROCKIES WEAKENS OVER THE NEXT DAY OR TWO ALLOWING THE
UPPER FLOW TO BECOME MORE ZONAL AND ALLOWS THE NEXT WAVE TO
APPROACH THE PLAINS SUNDAY MORNING. WILL LIKELY SEE MORE
THUNDERSTORMS AS EARLY AS SUNDAY MORNING AND PERHAPS ANOTHER
STORM COMPLEX SUNDAY NIGHT AND MONDAY. SOME LOCATIONS IN THE AREA
MAY SEE SOME HEAVY RAINFALL AGAIN IN THIS TIME FRAME. ALTHOUGH
PRECIPITATION CHANCES LOOK TO BE THE HIGHEST ON SUNDAY NIGHT AND
MONDAY... STORM CHANCES PERSIST INTO MID-WEEK AS RIPPLES CONTINUE
TO MOVE TOWARD THE PLAINS IN THE WEST TO NORTHWEST FLOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 65 85 67 88 / 10 10 10 20
HOBART OK 66 90 68 91 / 0 10 10 20
WICHITA FALLS TX 68 92 69 95 / 0 0 10 10
GAGE OK 62 90 66 88 / 0 10 30 40
PONCA CITY OK 60 82 63 82 / 10 10 30 40
DURANT OK 68 88 67 92 / 20 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Jul 26, 11:13 AM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1213 PM CDT FRI JUL 26 2013
OKZ004>048-050>052-TXZ083>090-271715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1213 PM CDT FRI JUL 26 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO SEVERE THUNDERSTORMS ARE EXPECTED TODAY THROUGH TONIGHT.
DISCUSSION...
SHOWERS WILL CONTINUE THROUGHOUT THE AFTERNOON ACROSS PORTIONS OF
NORTHERN...CENTRAL AND SOUTHERN OKLAHOMA. A FEW THUNDERSTORMS WILL
BE POSSIBLE THIS AFTERNOON OVER SOUTHEASTERN OK. BRIEF HEAVY
RAINFALL AND LOCALIZED MINOR FLOODING WILL BE THE MAIN THREAT
WITH ANY THUNDERSTORM THAT MANAGES TO DEVELOP.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUL 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...50 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...5 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY NIGHT
THROUGH TUESDAY NIGHT...MAINLY ACROSS NORTHERN OKLAHOMA. A FEW
STRONG STORMS CAN BE EXPECTED.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
NOON TODAY.Tornado, Marshall
- When
- July 26, 2:25 PM CST
- Where
- Marshall County, 3.99 mi S of Kingston
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 10 yd
- Reported by
- Public
- Coordinates
- 33.943, -96.731
KXII-TV received two public reports and a photograph of a tornado that was observed to briefly touch down from the Enos area of Marshall County near Lake Texoma. The time and the location of this tornado are estimated and no damage is known to have occurred.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in New Mexico, July 26 to 27, 2013$3.0 million · 77 kt wind · 26 events
- Flash Flooding and Damaging Wind in Utah, July 26 to 29, 2013$600,000 · 53 kt wind · 13 events
- Damaging Wind and Lightning Strikes in Texas, July 26, 2013$260,000 · 51 kt wind · 5 events
- Flash Flooding and Damaging Winds in Arizona, July 26, 2013$67,000 · 56 kt wind · 6 events
- Flash Flood in Arizona, July 26, 2013$50,000 · 1 event
- Hail in Wyoming, July 26, 20132 in hail · 33 events
- Tornado and Damaging Winds in Louisiana, July 26 to 27, 2013EF1 · 8 events
- Damaging Winds and Heavy Rain in Arizona, July 26, 2013$32,000 · 56 kt wind · 4 events
- Damaging Wind in Wisconsin, July 26, 2013$18,000 · 50 kt wind · 1 event
- Flash Flooding and Hail in New Mexico, July 26 to 27, 2013$5,000 · 73 kt wind · 11 events
- Damaging Winds and Heavy Rain in Texas, July 26, 2013$12,000 · 56 kt wind · 4 events
- Damaging Winds and Lightning Strike in Arkansas, July 26, 2013$10,000 · 57 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 488245.